EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 6MM 3B TW 100CT US; Needle, Hypodermic, Single Lumen
Back to Search Results |
| Model Number |
320749 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported during the flow check finding the needle to clog.Informed caller of proper placement of non patient end.Dc
lot # 4114084
catalog# 320749
date of event 10.15.2024 = 3 pen needles
date of event 10.14.2024 = 5 pen needles.Sample status discard.________________
this intake record was reviewed as part of capas #pr-00078 and #pr-00080 and deficiencies were identified.The following actions were taken; six additional complaint record were created for needle clog.With these actions completed, this intake record is now consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.No further action is required at this time unless new information becomes available.(b)(6)2026.
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time._______________
this complaint record was reopened/opened and reviewed as part of capas #pr-00078 and #pr-00080.The review revealed that this complaint was determined to be a reportable event.The required activities for reporting this event were completed.The review confirmed that the complaint record is consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.There are no additional events or updates that meet the fda mdr reporting requirements.No further action is required at this time unless new information becomes available.(b)(6)2026.